# SDR MWEA020718

- Difficulty date: November 21, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 593607112
- Condition: Corroded
- Location: Sta 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN LONGERON 30 AND 29 RIGHT AT STATION 693 TO 700 HAS CORROSION ON THE UPPER SURFACE.  --  FABRICATED AND INSTALLED INTERCOSTAL.
